MathSciNet Relay Station
MathSciNet bibliographic data
MR117714 (22 #8489) 54.00
Beck, Anatole Continuous flows with closed orbits. Bull. Amer. Math. Soc. 66 1960 305–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement